Jacob, P. and Mathieu, P. (2005) 'Parafermionic derivation of Andrews-type multiple sums.', Journal of physics A : mathematical and general., 38 (38). pp. 8225-8238.
A multi-parafermion basis of states for the Z_k parafermionic models is derived. Its generating function is constructed by elementary steps. It corresponds to the Andrews multiple-sum which enumerates partitions whose parts separated by the distance k-1 differ by at least 2. Two analogous bases are derived for graded parafermions; one of these entails a new expression for their fermionic characters.
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1088/0305-4470/38/38/004|
|Record Created:||29 Feb 2008|
|Last Modified:||29 Apr 2009 14:43|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|